# SDR USAA2013032500037

- Difficulty date: February 27, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON COUPLING AT FR66, S23L,Y1732.  REPLACED COUPLING AT FR66, S23L,Y1732 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474250.
